Show simple item record

dc.contributor.authorPark, F. C.en
dc.contributor.authorChun, C. M.en
dc.contributor.authorHan, C. W.en
dc.contributor.authorWebber, Nicken
dc.date.accessioned2013-03-12T16:52:28Z
dc.date.available2013-03-12T16:52:28Z
dc.date.issued2011
dc.identifier.citationPark, F.C., Chun, C.M., Han, C.W. and Webber, N. (2011) Interest rate models on Lie groups. Quantitative Finance, 11 (4), pp. 559–572en
dc.identifier.urihttp://hdl.handle.net/2086/8264
dc.language.isoenen
dc.publisherTaylor and Francisen
dc.titleInterest rate models on Lie groupsen
dc.typeArticleen
dc.identifier.doihttp://dx.doi.org/10.1080/14697680903468963
dc.peerreviewedYesen


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record